Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: update on remeron and it is bad :( i am so PISSED crazychickuk

Posted by Larry Hoover on July 26, 2003, at 13:27:32

In reply to update on remeron and it is bad :( i am so PISSED , posted by crazychickuk on July 26, 2003, at 12:15:25

> Hi, i started remeron 15mg (pill split in half as advised by doctor)sunday night 20 july, monday and tuesday i noticed i was in a bad mood, wednesday mood went away then i became dizzy, tired in the day same happened thursday and friday, friday day i wasnt as dizzy but towards the time for me due to take my med i became all wobbily, i took my med at 11pm last night i was watching a good film then went to bed, went straight to sleep, then awoke up at 1pm this aftenoon, i got a sore ear, sore throught and a sore tongue, i rang doc on call as the doctors sergery i am with is closed the weekend, and the doc on call advised me to stop the meds and go to my doctor on monday for a blood test? i am gutted.. this remeron is my 22nd medication i have been on for my severe anxiety, panick, social phobia and depression that i have actually been able to say yes i feel mentally improved and finnaly a med that hasnt raised my hrt rate, apart from the dizzyness etc, i have heared so much good stuff about remeron, also in the back of my mind, i have always sufffered from throuht and ear probs, so maybe this is just the time for me to get one? or is the med causing this? i wont know till my blood work comes back, I am totally gutted... has anyone ever had this problem with remeron? :( :( :( :( :( :( i am so sad i am crying my eyes out here? theres nothing left for me to try now apart from just ending my life cus i cant take this no more.. :(

I hear your frustration, loud and clear.

With your history of throat and ear problems, it does make sense that the drug may have nothing to do with your current problems, doesn't it?

Here is the list of adverse events associated with Remeron. You'll find that throat and ear problems are not all that common, and may have nothing to do with the drug, in any case.

http://www.rxlist.com/cgi/generic/mirtaz_ad.htm

In a clinical trial, all symptoms are reported. I took part in a clinical trial for an anti-heartburn medication, during which I was clinically depressed. They reported my depression, even though I was depressed at the beginning of the trial. So, if you look at the list of adverse events associated with that drug, you'll see depression listed, despite the fact it was probably nothing more than a coincidence.

With your diagnoses, you are probably very vulnerable to the sense that the meds aren't quite right. Yet, you do say, "i have actually been able to say yes i feel mentally improved", which is a good thing. Please try and focus on the benefit you noted, and give the doctors a chance to check you out. This isn't a drug failure, yet.

Take care,
Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:245535
URL: http://www.dr-bob.org/babble/20030723/msgs/245548.html